# SDR A6WA200540191

- Difficulty date: June 5, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 7,600 hours, 6,431 cycles
- Engine: Ge CF343B1
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 601R572100323
- Condition: Migrated
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT TRUNNION BUSHING MIGRATED .025 INCH.  REMOVED BUSHING AND INSTALLED 2ND OVERSIZE BUSHING IAW REO.  (K)
